# SDR MTNA2017110103

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 36,148 hours, 38,421 cycles
- System (JASC): 5700 · Wing Structure
- Part: Control Rod
- Part number: S2711216300200
- Condition: Corroded
- Location: Trim Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM TAB CONTROL ROD EXFOLIATED.
